Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 491768, 5 pages
http://dx.doi.org/10.1155/2013/491768
Research Article

Statistical Approximation for Periodic Functions of Two Variables

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India

Received 4 October 2013; Accepted 17 November 2013

Academic Editor: Asadollah Aghajani

Copyright © 2013 Abdullah Alotaibi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • M. Mursaleen, Faisal Khan, and Asif Khan, “APPROXIMATION PROPERTIES FOR MODIFIED q-BERNSTEIN-KANTOROVICH OPERATORS,” Numerical Functional Analysis And Optimization, vol. 36, no. 9, pp. 1178–1197, 2015. View at Publisher · View at Google Scholar
  • Mohammad Mursaleen, and Syed Abdul Mohiuddine, “Korovkin type approximation theorem for functions of two variables via statistical summability (C, 1),” Acta Scientiarum-Technology, vol. 37, no. 2, pp. 237–243, 2015. View at Publisher · View at Google Scholar
  • Tuncer Acar, and S. A. Mohiuddine, “Statistical (C, 1) (E, 1) Summability and Korovkin's Theorem,” Filomat, vol. 30, no. 2, pp. 387–393, 2016. View at Publisher · View at Google Scholar
  • Enes Yavuz, and Özer Talo, “Approximation of Continuous Periodic Functions of Two Variables via Power Series Methods of Summability,” Bulletin of the Malaysian Mathematical Sciences Society, 2017. View at Publisher · View at Google Scholar